# SDR AWXA960615

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1500-1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7825 - DURING ROUTINE MAINTENANCE CHECK, FOUND TWO DENTS IN SKIN ON LEFT AFT FUSELAGE BETWEEN BS 1500 AND 1520, BETWEEN STRINGER 26L AND STRINGER 27L.  CUT OUT DAMAGE, FABRICATED PARTS AND INSTALLED PER SRM 53-00-01 AND ER 5-53-35-02.  (M)
